Norming subspaces of banach spaces

V. P. Fonf, S. Lajara, S. Troyanski, C. Zanco

Research output: Contribution to journalArticlepeer-review


We show that if X is a closed subspace of a Banach space E and Z is a closed subspace of E* such that Z is norming for X and X is total over Z (as well as X is norming for Z and Z is total over X), then X and the preannihilator of Z are complemented in E whenever Z is w*-closed or X is reflexive.

Original languageEnglish
Pages (from-to)3039-3045
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number7
StatePublished - 1 Jan 2019


  • M-bibasic system
  • Norming subspace
  • Reflexive subspace
  • Total subspace

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Norming subspaces of banach spaces'. Together they form a unique fingerprint.

Cite this